Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diarrhea followed by constipation, heavy mucus, no stools. Worrisome?

At the start of the week i had diarrhea for 3 day, then constipation for 3 days (i drank coffee to no avail) then today i felt the need to go and passed a small amount of yellow mucus ..a few hours later i had diarrhea and a few hours after that i passed a ton of mucus, no stool. I am 25, Not diagnosed with IBS or Chrohns....also trying to conceive. should i be worried
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.An inflammatory bowel disease can be suspected in your case.A consultation with a gastroenterologist is well appreciated.A colonoscopy may be needed.With proper treatment and follow up you will be fine and then you can concieve also.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 21 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor